Pricing of defaultable options with multiscale generalized Heston's stochastic volatility

Min Ku Lee, Jeong Hoon Kim

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The possibility of default risk of an option writer becomes a more important issue in over-the-counter option market when systemic risk increases. It is desirable for the option price to reflect the default risk. On the other hand, it is known that a single scale, single factor stochastic volatility model such as the well-known Heston model would not price correctly in- and out-of-the money options. So, this paper studies the pricing of defaultable options under a multiscale generalized Heston's stochastic volatility model introduced by Fouque and Lorig (2011) to resolve these issues. We derive an explicit solution formula for the defaultable option price and investigate the characteristics of the resultant price in comparison to the price under the original Heston model.

Original languageEnglish
Pages (from-to)235-246
Number of pages12
JournalMathematics and Computers in Simulation
Volume144
DOIs
Publication statusPublished - 2018 Feb

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)
  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Cite this